# SDR ASAA9740003

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Elongated Hole
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, THE AFT CARGO COMPARTMENT INNER FLANGE OF THE FUSELAGE FRAME AT STATION 727D WAS FOUND TO HAVE AN ELONGATED HOLE BETWEEN STRINGERS 26R AND 27R.  REPAIRED IAW ASA EA 5310-01516.  (M)
